# SDR DXTA2025051403465

- Difficulty date: May 12, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N958QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0407
- Aircraft time: 765 hours, 518 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pcb
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL, MAIN CABIN DOOR WOULD NOT UNLATCH UNTIL POWERED DOWN. OBSERVED NLG SWITCH WASNOT ENGAGED.  MCC PERFORMED REVIEW & FOUND AIRCRAFT STILL REGISTERED 80KNT SPEED. A WIRE CHECK FROM MONITOR PCB TO GEA1. PERFORMED WIRE CHECK AT 52NC105(CED MONITOR PCB) TO 44PI414(GEA1), NO DEFECTS NOTED. WIRES SHOW CONTINUITY AND NO SHORTS TO GROUND. MCC WISHED TO CONTINUE WITH CED MONITOR PCB REPLACEMENT AND ADDITIONALLY THE GIA1. REMOVED THE GIA1 DUE TO CABIN WOULD NOT UNLATCH UNTIL FULL POWER DOWN. REMOVED GIA1 INSTALLED REPAIRED GIA.  PERFORMED GEA 7100 INTERFACE UNIT 1 POST MX CHECKS, OPS NORMAL IAW AMM 31-40-15. REMOVED PCB. OPS CHECKS NORMAL IAW AMM 24-60-40.
